I can't take fish oil capsules (maybe I was taking the wrong ones, I dunno) but of course I got the fishy burps but it upset my stomach too. Made it feel sour like and it affected my Uc a bit too. But, I agree that maybe it could be the pred that is causing you troubles with this. Are you getting any benefits from the fish oil?
I'm not sure about
the benefits really. I've just always heard the fats are really healthy for people especially if you don't eat fish which I don't. I also thought it would be good for my joints and inflammation as well. Who knows.............
I've also been playing around with different multi's as well. Perhaps that could be it too. I'm tempted to stop everything accept for my script
s and see what happens.
2400mg of Asacol daily = (6) 400mg pills)
30mg of Prednisone daily = (3) 10mg pills)
additional calcium & vitamin D
Bi-Flex (joint support)
protein bars / powders
started Prednisone & Asacol on Thursday 10-4-2007
10-22-07- coming out of about an 8 week flare (my first one ever)